# SDR DXTA2023032883330

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 1,042 hours, 691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE MAIN CABIN DOOR FROM THE OUTSIDE THE DOOR DOES NOT FREE FALL OPEN. IT HAS TO BE PULLED FAIRLY HARD TO GET IT TO OPEN. WE APPLIED POWER TO THE A/C AND RAN THE DOOR CLOSED. JUST PRIOR TO CLOSING COMPLETELY, THE DOOR MAKES A CLUNKING NOISE AND SHUTS. ALL NORMAL INDICATIONS ARE THAT THE DOOR IS SHUT AND LOCKED. WHEN REOPENING, THE DOOR OPENS ABOUT 1 -2 INCHES AND THEN STOPS. IT HAS TO BE PUSHED OPEN AND THE SAME CLUNKING NOISE IS HEARD. FOUND MED HITTING FWD RUB BLOCK. RIGGED FWD RUB BLOCK AS REQUIRED. VISUAL AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW MM 52-10-00:E AND 52-10-50. NO FURTHER DEFECTS.
